MathSciNet Relay Station
MathSciNet bibliographic data
MR2433862 11B75 (05D05 11B13)
Sapozhenko, Alexander A. The Cameron-Erdős conjecture. Discrete Math. 308 (2008), no. 19, 4361–4369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement